Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 93, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Nov 27, 2015, 1:58 PM CST for Rogers County, Tulsa County, Oklahoma. It took effect at Nov 27, 2015, 4:54 PM CST. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 27, 2015, 1:58 PM CST (19:58 UTC)
- In effect from
- Nov 27, 2015, 4:54 PM CST
- Expired
- Nov 29, 2015, 6:56 AM CST
- In force
- 38 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Caney River near Collinsville (CVLO2).
- Action stage
- 26 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
589 WGUS44 KTSA 271958 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 158 PM CST FRI NOV 27 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-280358- /O.NEW.KTSA.FL.W.0093.151127T2254Z-151129T1256Z/ /CVLO2.1.ER.151127T2254Z.151128T1200Z.151129T0656Z.NO/ 158 PM CST FRI NOV 27 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Caney River near Collinsville * until Sunday morning, or until the warning is cancelled. * At 1:30 PM Friday, the stage was 23.48 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Collinsville is expected to rise above flood stage late this afternoon and continue to rise to near 28.8 feet by Saturday morning. The river is expected to fall below flood stage Sunday before dawn. * Impact...At 26.0 feet, minor lowland flooding occurs. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
3 follow-up statements
941
WGUS84 KTSA 280232
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CST FRI NOV 27 2015
...The Flood Warning continues for the following rivers in
Oklahoma...Arkansas...
Polecat Creek near Sapulpa affecting Creek County.
Caney River near Collinsville affecting Rogers and Tulsa Counties.
Neosho River near Commerce affecting Ottawa County.
Spring River near Quapaw affecting Ottawa County.
Illinois River near Watts affecting Adair County.
Illinois River near Tahlequah affecting Cherokee County.
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Poteau affecting Le Flore County.
Poteau River near Panama affecting Le Flore County.
Kiamichi River near Antlers affecting Pushmataha County.
Red River at Arthur City affecting Choctaw County.
OKC127-281032-
/O.CON.KTSA.FL.W.0085.000000T0000Z-151130T0433Z/
/ANTO2.3.ER.151128T0038Z.151128T1800Z.151129T2233Z.NO/
832 PM CST FRI NOV 27 2015
...This is a dangerous and life threatening situation...
The Flood Warning continues for
The Kiamichi River near Antlers.
* until Sunday evening, or until the warning is cancelled.
* At 7:30 PM Friday, the stage was 25.48 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The Kiamichi River near Antlers will continue rising to
near 37.5 feet early Saturday afternoon. The river is expected to
fall below flood stage Sunday afternoon.
* Impact...At 37.0 feet, numerous structures become flooded along the
west bank of Kiamichi River near Moyers. This will exceed the
flooding which occurred on April 8, 2002 when the river crested at
36.13 feet. The City of Antlers may see backwater flooding that
could close Ethel Road near Beaver Creek. This is an extremely
dangerous and life threatening situation.
&&
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550
$$
OKC115-281032-
/O.CON.KTSA.FL.W.0082.000000T0000Z-151130T1426Z/
/COMO2.2.ER.151127T1954Z.151129T0000Z.151130T0826Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Neosho River near Commerce.
* until Monday morning, or until the warning is cancelled.
* At 7:30 PM Friday, the stage was 17.44 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to
near 19.9 feet Saturday evening. The river is expected to fall
below flood stage Monday before dawn .
* Impact...At 20.0 feet, moderate agricultural flooding occurs.
Riverview Park experiences moderate flooding. State Highway 125
near the fairgrounds will be closed.
&&
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491
$$
OKC115-281032-
/O.CON.KTSA.FL.W.0092.151128T0936Z-151129T1715Z/
/QUAO2.1.ER.151128T0936Z.151129T0000Z.151129T1115Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Spring River near Quapaw.
* from late tonight to Sunday morning, or until the warning is
cancelled.
* At 8:00 PM Friday, the stage was 18.66 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above
flood stage early Saturday morning and continue to rise to near
21.2 feet by Saturday evening. The river is expected to fall below
flood stage early Sunday morning.
* Impact...At 22.0 feet, park and recreational areas experience minor
flooding.
&&
LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469
$$
OKC079-281032-
/O.CON.KTSA.FL.W.0083.151128T1722Z-151129T2316Z/
/PTAO2.2.ER.151128T1722Z.151129T0000Z.151129T1716Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Poteau River near Poteau.
* from Saturday morning to Sunday afternoon, or until the warning is
cancelled.
* At 7:45 PM Friday, the stage was 5.64 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above
flood stage late Saturday morning and continue to rise to near 27.0
feet by Saturday evening. The river is expected to fall below flood
stage late Sunday morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands and
county roads from southeast of Poteau to the mouth of Brazil Creek.
Old Highway 112 may become impassable.
&&
LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456
$$
OKC079-281032-
/O.CON.KTSA.FL.W.0084.151128T2017Z-151201T1050Z/
/PANO2.2.ER.151128T2017Z.151129T1800Z.151201T0450Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Poteau River near Panama.
* from Saturday afternoon to late Monday night, or until the warning
is cancelled.
* At 7:30 PM Friday, the stage was 19.33 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above
flood stage early Saturday afternoon and continue to rise to near
37.0 feet by early Sunday afternoon. The river is expected to fall
below flood stage late Monday evening.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands
occur between Shady Point and Arkoma. Many roads in the floodplain
become impassable.
&&
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449
$$
OKC023-281032-
/O.CON.KTSA.FL.W.0088.151128T1353Z-151201T0508Z/
/ARCT2.2.ER.151128T1353Z.151129T1800Z.151130T2308Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Red River at Arthur City.
* from Saturday morning to Monday evening, or until the warning is
cancelled.
* At 7:00 PM Friday, the stage was 20.33 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...The Red River at Arthur City is expected to rise above
flood stage Saturday morning and continue to rise to near 31.4 feet
by early Sunday afternoon. The river is expected to fall below
flood stage Monday afternoon.
* Impact...At 31.0 feet, expect moderate flooding of pastureland
between the mouth of Blue River and Pecan Point. Land areas may be
cut off by high water.
&&
LAT...LON 3396 9584 3383 9577 3384 9526 3397 9510 3399 9545
$$
OKC037-281032-
/O.CON.KTSA.FL.W.0089.000000T0000Z-151129T1500Z/
/SPCO2.1.ER.151127T2109Z.151128T1200Z.151129T0900Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Polecat Creek near Sapulpa.
* until Sunday morning, or until the warning is cancelled.
* At 4:02 PM Friday, the stage was 22.00 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Polecat Creek near Sapulpa will continue rising to
near 23.6 feet Saturday morning. The river is expected to fall
below flood stage early Sunday morning.
* Impact...At 24.0 feet, widespread flooding affects pasturelands and
oil fields between Sapulpa and the Tulsa County line. Barns and
other outbuildings may be threatended by minor flooding.
&&
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599
$$
OKC131-143-281032-
/O.CON.KTSA.FL.W.0093.000000T0000Z-151129T0745Z/
/CVLO2.1.ER.151128T0115Z.151128T1200Z.151129T0145Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Caney River near Collinsville.
* until late Saturday night, or until the warning is cancelled.
* At 7:30 PM Friday, the stage was 26.02 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Caney River near Collinsville will continue rising
to near 28.0 feet Saturday morning. The river is expected to fall
below flood stage Saturday evening.
* Impact...At 28.0 feet, minor agricultural flooding occurs. County
roads north of Collinsville become impassable.
&&
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580
$$
OKC001-281031-
/O.CON.KTSA.FL.W.0086.151128T1044Z-151129T0849Z/
/WTTO2.1.ER.151128T1044Z.151128T1800Z.151129T0249Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Illinois River near Watts.
* from late tonight to late Saturday night, or until the warning is
cancelled.
* At 7:00 PM Friday, the stage was 7.63 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above
flood stage early Saturday morning and continue to rise to near
14.9 feet by early Saturday afternoon. The river is expected to
fall below flood stage Saturday evening.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas
border to Chewey Bridge. Permanent campgrounds are affected.
Extreme turbulence makes the river unsafe for floating.
&&
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453
$$
OKC021-281031-
/O.CON.KTSA.FL.W.0087.151129T0112Z-151201T0000Z/
/TALO2.1.ER.151129T0112Z.151129T1800Z.151130T1800Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Illinois River near Tahlequah.
* from Saturday evening to Monday evening, or until the warning is
cancelled.
* At 7:00 PM Friday, the stage was 7.87 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise
above flood stage Saturday evening and continue to rise to near
13.6 feet by early Sunday afternoon. The river is expected to fall
below flood stage early Monday afternoon.
* Impact...At 14.0 feet, moderate flooding occurs from Chewey Bridge
downstream towards Tahlequah. Access roads east of the Combs Bridge
near Eagles Bluff will be impassable. Extreme turbulence makes the
river too hazardous for floating.
&&
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485
$$
ARC033-131-281031-
/O.CON.KTSA.FL.W.0090.151128T1513Z-151129T1720Z/
/VBUA4.1.ER.151128T1513Z.151129T0000Z.151129T1120Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Arkansas River at Van Buren.
* from Saturday morning to Sunday morning, or until the warning is
cancelled.
* At 8:00 PM Friday, the stage was 20.01 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise
above flood stage late Saturday morning and continue to rise to
near 23.0 feet by Saturday evening. The river is expected to fall
below flood stage early Sunday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-281031-
/O.CON.KTSA.FL.W.0091.151129T0341Z-151130T0313Z/
/OZGA4.1.ER.151129T0341Z.151129T1200Z.151129T2113Z.NO/
832 PM CST FRI NOV 27 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* from Saturday evening to Sunday evening, or until the warning is
cancelled.
* At 8:00 PM Friday, the stage was 342.8 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by late
Saturday evening and continue to rise to near 358.0 feet by Sunday
morning.The river will fall below flood stage by Sunday afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$992 WGUS84 KTSA 280744 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 144 AM CST SAT NOV 28 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-281501- /O.EXT.KTSA.FL.W.0093.000000T0000Z-151128T1501Z/ /CVLO2.1.ER.151128T0115Z.151128T0500Z.151128T0901Z.NO/ 144 AM CST SAT NOV 28 2015 The Flood Warning continues for The Caney River near Collinsville. * until this morning, or until the warning is cancelled. * At 12:30 AM Saturday, the stage was 26.17 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring. * Forecast...The Caney River near Collinsville is near crest and will fall below flood stage around sunrise this morning. * Impact...At 26.0 feet, minor lowland flooding occurs. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
880 WGUS84 KTSA 281329 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 729 AM CST SAT NOV 28 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-281359- /O.CAN.KTSA.FL.W.0093.000000T0000Z-151128T1501Z/ /CVLO2.1.ER.151128T0115Z.151128T0500Z.151128T1145Z.NO/ 729 AM CST SAT NOV 28 2015 The Flood Warning is cancelled for The Caney River near Collinsville. * At 6:30 AM Saturday, the stage was 25.96 feet. * Flood stage is 26.0 feet. * The river fell below flood stage early this morning. * Forecast...The Caney River near Collinsville will continue falling and remain below flood stage. * Impact...At 26.0 feet, minor lowland flooding occurs. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 27, 11:45 AM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Nov 27, 11:45 AM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1145 AM CST FRI NOV 27 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Large rain area will continue to drench all taf sites through
the period. Low end MVFR cigs initially...dropping to IFR cigs
& periods IFR vis in heavier rain. Mixed precip RA/FZRA will
stay northwest of TAF sites KBVO/KRVS/KTUL...but close.
&&
.PREV DISCUSSION... /ISSUED 1048 AM CST FRI NOV 27 2015/
DISCUSSION...
Near tropical moisture...PWA > 1.75 southeast
continues to flow into Southeast OK and West
Central AR. So far very little thunder. Wide-
spread two to four inch storm total rainfall
at this time. More to come.
OK mesonet shows almost no temperature change
past 3 hrs except far southeast OK with cold
front. Temperatures northwest Osage and west
Pawnee counties holding around 32/33 degrees.
Anticipate little change this afternoon and
evening. gw
PREV DISCUSSION... /ISSUED 536 AM CST FRI NOV 27 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread and prolonged aviation impacts expected for this
forecast period. Currently low MVFR to IFR conditions prevail and
this is expected to persist through much of the day...with a trend
toward prevailing IFR conditions by late afternoon through
tonight.
PREV DISCUSSION... /ISSUED 251 AM CST FRI NOV 27 2015/
DISCUSSION...
Much anticipated heavy rain event in progress across eastern
Oklahoma and western Arkansas, with 2 to 3 inches having already
fallen across portions of northeast and also southeast Oklahoma in
the past 12 hours. Axis of heaviest rain will shift into far
southeast Oklahoma as the cold front, currently extending from
south central Oklahoma into the far northwest corner of Arkansas,
becomes quasi-stationary and the tropical moisture plume persists
in that part of the forecast area into Saturday. Even with the
southward shift, light to moderate rain should remain well north
of the front through most of the weekend. No changes will be made
to the existing Flash Flood Watch, with this expected scenario
already well accounted for.
Temperatures behind the front have fallen into the mid 30s across
much of the region north of Interstate 44, with a 20 to 25 degree
temperature drop in less than a half an hour observed following
the frontal passage. Other than the sharp initial drop, however,
temperatures are nearly steady across portions of northeast
Oklahoma that are several hours removed from frontal passage.
There appear to be no additional surges of cold advection behind
the front so most of the aforementioned areas are likely within a
couple degrees of their minimum temperatures over the next 48
hours or so. This has substantial implications for freezing rain
potential this far east. The most likely part of the forecast area
to see temperatures 32 degrees or lower, and consequently
accumulating freezing rain, will be the higher elevation portion
of far northwest Osage County. Even 31-32 degrees, though, is not
optimum temperature-wise for ice accumulation so substantial
impacts from ice, such as extended power outages, are still not
expected in the forecast area, but with northerly winds gusting to
20 mph, minor impacts could occur with even a small amount of
accumulation. A Freezing Rain Advisory will be issued for Osage
County this morning, with a tenth to maybe two-tenths of
accumulation possible from late this afternoon through early
Saturday morning. Rising temperatures on Saturday should lead to a
transition once again to rain that should last through the rest of
the precipitation event.
Light rain may linger into early next week, with the main upper
low likely to remain to the west through the weekend at least. Dry
weather will persist through the rest of the week after the upper
low finally moves east. Temperatures should be below normal.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 36 35 38 35 / 100 90 70 70
FSM 48 43 46 43 / 100 100 90 90
MLC 39 36 39 37 / 100 100 90 90
BVO 34 33 37 34 / 100 90 60 60
FYV 43 37 42 38 / 100 100 80 80
BYV 43 37 40 37 / 100 100 80 80
MKO 39 36 40 37 / 100 100 80 80
MIO 36 34 38 35 / 100 90 50 70
F10 36 34 38 35 / 100 100 80 80
HHW 47 40 43 41 / 100 100 100 90
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Saturday afternoon for OKZ049-053-
068>076.
Flash Flood Watch until 6 PM CST this evening for OKZ056>058-
060>067.
Freezing Rain Advisory from 3 PM this afternoon to 9 AM CST
Saturday for OKZ054.
AR...Flash Flood Watch through Saturday afternoon for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...21
LONG TERM....05
AVIATION...21Hazardous weather outlook, Nov 27, 1:36 PM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 136 PM CST FRI NOV 27 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-280000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 136 PM CST FRI NOV 27 2015 ...FLOODING THIS AFTERNOON THROUGH SUNDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...CRITICAL. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. WINTER WEATHER. ICE ACCUMULATION. RISK...LIMITED. AREA...WESTERN OSAGE AND WESTERN PAWNEE COUNTIES. ONSET...THIS AFTERNOON. DISCUSSION... PERIODS OF MODERATE TO HEAVY RAIN WILL CONTINUE TO FALL OVER EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS THIS AFTERNOON AND TONIGHT. BY NOON TWO TO FOUR INCHES OF RAIN HAD FALLEN ACROSS THE ENTIRE AREA...WITH LOCAL AMOUNTS IN EXCESS OF FIVE INCHES. THIS AFTERNOON AND OVERNIGHT ANOTHER ONE TO TWO INCHES OF RAIN WILL FALL. THE HEAVIEST RAIN WILL FALL OVER SOUTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. MANY STREAMS WILL BE BANKFULL OR OVERFLOWING AND MANY RIVERS WILL FLOOD AS WELL DURING THE NEXT 48 HOURS. TEMPERATURES NEAR OR JUST BELOW FREEZING IN WESTERN OSAGE AND WESTERN PAWNEE COUNTIES THIS AFTERNOON AND TONIGHT WILL RESULT IN A RISK OF RAIN FREEZING...PRIMARILY ON ELEVATED SURFACES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...HEAVY RAIN POTENTIAL. SUNDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... AREAS OF MODERATE TO HEAVY RAIN WILL CONTINUE SATURDAY WITH A GRADUAL DECREASE IN COVERAGE AND INTENSITY FROM NORTHWEST TO SOUTHEAST SATURDAY NIGHT INTO SUNDAY. FLOODING WILL BE ONGOING SATURDAY...AND INTO SUNDAY ALONG THE LARGER RIVERS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. DRY AND MILD CONDITIONS ARE FORECAST FOR MUCH OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 8:03 PM CST | River Flood Warning | TSA | Creek | 47 hr |
| Nov 27, 3:29 AM CST | Freezing Rain Advisory | TSA | Creek, Pawnee, Washington | 31 hr |
| Nov 27, 5:17 AM CST | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| Nov 27, 11:18 AM CST | Areal Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 48 hr |
| Nov 27, 11:25 AM CST | Areal Flood Warning | TSA | Adair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 2 more | 24 hr |
| Nov 27, 11:31 AM CST | Areal Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okmulgee and 4 more | 24 hr |
| Nov 27, 1:29 PM CST | River Flood Warning | TSA | Ottawa | 53 hr |
| Nov 27, 2:01 PM CST | River Flood Advisory | TSA | Tulsa | 46 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.